# SDR DXTA2025081204539

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 5,869 hours, 3,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENERGENCY LIGHTS ARE INOPERATIVE: OVERHEAD LIGHTS OVER SEATS 3 & 7,  LIGHT UNDER SEAT 3. ATTEMPTED CHARGING IAW QRH, NO IMPROVEMENT. MAIN POWER ON, LIGHT UNDER SEAT 3 WOULD ILLUMINATE WHILE 2 OVERHEAD LIGHTS REMAINED OFF. WITHOUT MAIN POWER.  NONE OF THE 3 LIGHTS WOULD WORK. R & R NR 1, 2, 3, & 4 POWER SUPPLIES WITH NEW IAW AMM 33-50-06. OPS CHKD IAW AMM 33-50-00, LIGHTS ABOVE SEATS 3 & 7 INOP.  REPLACED NR 7 SEAT LIGHT WIRING IAW 5PM 20-30-15 & IWM 25-92-08. REPLACED NR 3 LIGHT CONNECTOR IAW SRM 20-30-15 &  IWM 25-92-08. REPAIRED NR 3 SEAT LIGHT WIRING IAW IWM 25-92-08. CONDUCTED AN OPS CHK OF EMERGENCY LIGHTS,  NO DEFECTS NOTED REF AMM 33-50-00.
